# SDR MASA20201215104

- Difficulty date: November 29, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334681
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL IN SECTIONS FS 661 +16 TO FS 693 27 LBL; FS 661 +16 TO FS 677 9 LBL 9 RBL AT CABIN PAX.  SECTION OF SEAT RAILS FS 661 +16 TO FS 693 27 LBL; FS 661 +16 TO FS 677 9 LBL 9 RBL WERE REPLACED, PER CRJ900 AMM 53-00-49-400-801 CONF A04.
